# SDR CALA2015121700995

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 31,436 hours, 10,899 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT APPROX FL 34O, FLIGHT ATTENDANTS REPORTED A STRONG SWEET ODOR IN CABIN & FEELING LIGHT HEADED, BEGAN TO NOTICE ODOR IN COCKPIT.  DECIDED TO RETURN.  RAN ENGINES 70 PERCENT N1 PRESSURIZED TO 4 PSI SWAPPED PACKS.  REMOVED COFFEE MAKERS & OVENS, FOUND RESIDUE.  CLEANED INSIDE & CALLED TOMC FOR CORRECTED ACTION.  CHECKED WIRING AT G4 GALLEY COFFEE MAKERS.  NO BURNED WIRES NOTED.
